# SDR TWRA96387

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND EXIT SIGN INOP AT R2 DOOR, L2 DOOR, L3 DOOR.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
